Welcome to my personal WEB page


Yue-Jun PENG

Professor of Mathematics

Laboratoire de Mathématiques Blaise Pascal, UMR 6620
Université Clermont Auvergne / CNRS
63178 Aubière Cedex, France.

Phone : 33 (0) 4 73 40 70 86
Fax : 33 (0) 4 73 40 70 64
E-mail : yue-jun.peng@uca.fr

Research fields

Recent journal publications

Preprints

Some links related to applied mathematics


Research fields

  • Entropy solutions to conservation laws
  • Smooth solutions to quasilinear hyperbolic system
  • Asymptotic analysis in hydrodynamic models for plasmas and semiconductors
  • Initial and boundary layer analysis in PDE


    Recent journal publications

  • Y.J.Peng and C.M. Liu, Global quasi-neutral limit for a two-fluid Euler-Poisson system in one space dimension, J. Diff. Equations, 330 (2022), 81-109.
  • Y.J.Peng and L.Zhao, Global convergence to compressible full Navier-Stokes equations by approximation with Oldroyd-type constitutive laws, J. Math. Fluid Mech. 24 (2022), no. 2, Art. no. 29.
  • Y.J.Peng, Relaxed Euler systems and convergence to Navier-Stokes equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, 38 (2021), no. 2, 369-401.
  • D.Aregba-Driollet, S.Brull and Y.J.Peng, Global existence of smooth solutions for a non-conservative bitemperature Euler model, SIAM J. Math. Anal. 53 (2021), no. 2, 1886-1907.
  • Y.C.Li, Y.J.Peng and L.Zhao, Convergence rates in zero-relaxation limits for Euler-Maxwell and Euler-Poisson systems, J. Math. Pures Appl. 154 (2021), 185-211.
  • Y.C.Li, Y.J.Peng and L.Zhao, Convergence rate from hyperbolic systems of balance laws to parabolic systems, Applicable Analysis, 100 (2021), no. 5, 1079-1095.
  • C.M.Liu, Z.J.Guo and Y.J.Peng, Global stability of large steady-states for an isentropic Euler-Maxwell system in R3, Comm. Math. Sciences, 17 (2019), no. 7, 1841-1860.
  • C.M.Liu and Y.J.Peng, Global convergence of the Euler-Poisson system for ion dynamics, Math. Meth. Appl. Sciences, 42 (2019), 1236-1248.
  • C.M. Liu and Y.J. Peng, Convergence of non-isentropic Euler-Poisson systems for all time, J. Math. Pures Appl. 119 (2018), 255-279.
  • Y.C.Li, Y.J.Peng and S.Xi, Rigorous derivation of a Boltzmann relation from isothermal Euler-Poisson systems, J. Math. Phys. 59 (2018), 123501 (14 pages).
  • H.M.Tian, Y.J.Peng and L.L.Zhang, Global convergence of an isentropic Euler-Poisson system in whole spaces, J. Appl. Anal. Comput. 8 (2018), no. 3, 710-726.
  • C.M. Liu and Y.J. Peng, Stability of periodic steady-state solutions to a non-isentropic Euler-Poisson system, J. Diff. Equations, 262 (2017), 5497-5517.
  • Y.J. Peng and V. Wasiolek, Global quasi-neutral limit of Euler-Maxwell systems with velocity dissipation, J. Math. Anal. Appl. 451 (2017), 146-174.


  • Preprints

  • Y.J.Peng and C.M. Liu, Global quasi-neutral limit for a two-fluid Euler-Poisson system in several space dimensions, submitted.
  • All publications publi

    Some links related to applied mathematics
  • DIM , Ecole Normale Supérieure d'Ulm

  • UMPA , Ecole Normale Supérieure de Lyon

  • CMAP , Ecole Polytechnique

  • LJLL , Université Paris 6

  • Courant Institute

  • Indiana University